# SDR UALA2011031401197

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 81,898 hours, 10,037 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EEL LT INOP AT ROW 52R.  RELAMPED, CHECKS OKAY.
